# SDR AWXA200300235

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 14,301 hours, 5,532 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 46502003030312
- Part serial: 2016
- Condition: Malfunctioned
- Location: Zone 130
- Part time: 14,284 hours, 5,521 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT PHX EN ROUTE FOR PHL RECEIVED ECAM MESSAGE FOR AUTOFLIGHT, AUTOTHRUST, AND TWO OTHER MESSAGES THAT WE WERE NOT ABLE TO READ DUE TO TIME CONSTRAINT. REJECTED TAKEOFF JUST PRIOR TO 80 KTS. MAINTENANCE TROUBLESHOT AND REPLACED THE NR 2 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) IAW T/C R2A34304. RESTORED AIRCRAFT TO CAT IIIB STATUS.  VENDOR BENCH TEST CONFIRMED FAILURE OF ADIRU S/N 2016. REPLACED ELECTRONIC SENSOR ASSEMBLY P/N; 465750-03, S/N; 5212, AND LOW VOLTAGE POWER SUPPLY. PERFORMED THERMAL CALIBRATION, TESTED UNIT, AND RETURNED TO SERVICE.
